Post # 1
Is this ok to mix? I had surgery yesterday and am so sick to my stomach and dizzy. I can’t take my pain pills without eating and can’t eat because I feel like puking. I have some fennergan left over from having the stomach flu a couple months ago and want to take some to settle my stomach so I can eat and take a pain pill because I am in so much pain right now. Is this safe?
Post # 3
You’re probably better off calling your doctor’s office and asking your doctor or a medical professional than seeking medical advice from strangers online.
Post # 4
You can call any pharmacist in your town for medication advice. Pharmaceuticals are their specialty.
Post # 5
you can always do a google search for drug interactions and it will give you a website (I cant think of the name of the site right now) where you can put it the medications and it will tell you if there is an interaction. I always do that when I am not sure about mixing medicine, I hope you feel better soon
Post # 6
If you mean “phenergan” (http://www.drugs.com/phenergan.html), then no, it would likely not be safe. Both medications are sedatives, and combining them could be risky. But call your local pharmacy to be sure — they might be able to recommend something. And if you don’t experience too much grogginess from either drug, you might be able to combine them.
(Percocet monograph here: http://www.rxlist.com/percocet-drug.htm)